# SDR AALA202103259016

- Difficulty date: March 24, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N748UW
- Make and model: Airbus A319-112
- Aircraft serial: 1311
- Aircraft time: 53,065 hours, 33,905 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Dislodged
- Location: Rt Aft Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS AFT DOOR RIGHT SLIDE BUSTLE COVER SLIGHTLY DISLODGED. SECURED R4 BUSTLE IAW AMM 25-62-01.
